Facebook Pixel

Are you supposed to remove the last dose of nilstat vaginal cream before inserting the next application? I read about overdosing and wasn't sure what to do.

By January 10, 2012 - 11:25pm
Rate This

Add a Comment1 Comments

Hi NY,

You do not have to remove anything. As long as you are inserting the cream as prescribed then you will not over dose. Keep in mind that dosage was calculated with this in mind and there is no sanitary way of removing cream from high into your vagina. 

Please follow the packaging instructions and remember to insert the cream high into your vagina so that you can get the full dose. 



January 11, 2012 - 5:52am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.